Banach Algebra of Functionals over Paths in Abstract Wiener Space
Commun. Korean Math. Soc. 2000 Vol. 15, No. 1, 77-90
Yeon-Hee Park
Chonbuk National University
Abstract : In this paper, we will establish the existence theorem of the operator valued function space integral over paths in abstract Wiener space under the general conditions rather than the known conditions.
Keywords : abstract Wiener space, scale-invariant measurable subset, (s-w)-integral
MSC numbers : 28B05, 46G12
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd